# SDR DALA2018102806460

- Difficulty date: October 28, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N706DN
- Make and model: Boeing 777232LR
- Aircraft serial: 30440
- Aircraft time: 47,647 hours, 4,297 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PYLON AFT FAIRING O/B AREA FRAME AFT OF PANEL 434BL FOUND CRACKED AS MARKED. LT PYLON AFT FAIRING O/B AREA NR 5 FRAME CARRIED OUT REPAIR AS PER PRI ER/A 572027-14 REV 0 AND REV 1. AWAITING FOR FINAL ER/A. COMPARED WITH PRI ER/A 572027-14 REV 0 AND REV 1, FINAL ER/A 572027-14AD SECT I. REV. ORIGINAL FOUND IN COMPLIANCE.
